# SDR QXEA2012063000592

- Difficulty date: June 30, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 2,992 hours, 3,070 cycles
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA0100001
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AFT F/A REPORTS AN ODOR IN AFT CABIN.  INSPECTED AFT CABIN.  CONFIRMED ODOR, BOTH MAPCO`S ON.  FOUND RUBBER BAND ON TOP OF MAPCO HANDLE.  REMOVED RT MAPCO. COULD NOT DETECT ODOR. R & R RIGHT MAPCO. OPS CHECKED GOOD. COMPLIED WITH AIR CONTAMINATION CHECKLIST.
